# SDR CA980402010

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Elect Unit
- Part number: 285T0049127
- Condition: Intermittent
- Location: Le Flap
- Component: 285T00495312
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) LEADING EDGE FLAP DISAGREE MESSAGE DISPLAYED.  NECESSARY TO DO GO-AROUND AND ALTERNATE EXTENSION USED PRIOR TO LANDING.  REPLACED FLAP/SLAT ELECTRONIC UNIT.  BITE CHECK AND SYSTEM OPERATION CARRIED OUT SERVICEABLE.
